# SDR CA190521030

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,480 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50068565
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DESCRIPTION: DURING TOWING OF AIRCRAFT A NOISE WAS NOTED FROM #4 MAIN WHEEL. MAIN WHEEL COVER REMOVED AND BROKEN BOLT/NUT WAS DISCOVERED. NOTE: TIRE PRESSURE WAS WITHIN LIMITS. CORRECTIVE ACTION: MAIN WHEEL REMOVED AND AXLE AND BRAKE ASSEMBLY WERE INSPECTED WITH NO FAULTS FOUND. MAIN WHEEL WAS REPLACED WITH A SERVICEABLE AND RELEASED TO SERVICE. (TC# 20190521030)
